Alert archive / Nebraska / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Mar 13, 2019, 10:42 PM CDT for Colfax County, Dodge County, Nebraska. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2019, 10:42 PM CDT (03:42 UTC)
- Expired
- Mar 14, 2019, 10:45 AM CDT
- In force
- 12 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colfax County, NE, Dodge County, NE
The radar
The Omaha radar (KOAX), 50 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
000
WGUS53 KOAX 140342
FFWOAX
NEC037-053-141545-
/O.NEW.KOAX.FF.W.0007.190314T0342Z-190314T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Omaha/Valley Nebraska
1042 PM CDT WED MAR 13 2019
The National Weather Service in Omaha has issued a
* Flash Flood Warning for...
Southeastern Colfax County in northeastern Nebraska...
Western Dodge County in east central Nebraska...
* Until 1045 AM CDT Thursday.
* At 1035 PM CDT, flooding was still ongoing due to a levee of Shell
Creek being overtopped earlier in the evening. This will affect
mainly rural areas, but also the town of Rogers.
* Some locations that will experience flooding include...
Rogers.
LAT...LON 4150 9704 4149 9685 4147 9681 4145 9685
4146 9691 4142 9700 4143 9702
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 6:11 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 13, 6:11 PM CDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
611 PM CDT Wed Mar 13 2019
.SHORT TERM...(Tonight through Thursday night)
Issued at 415 PM CDT Wed Mar 13 2019
...MODERATE TO MAJOR AND POSSIBLY HISTORIC FLOODING EXPECTED...
The heavy rain has shifted north of the area, however the rivers
continue to respond to the .5 to 1.5 inches of rainfall and
melting snow. Numerous county roads are flooded due to the
elevated rivers and streams and water from the melting snow. Some
communities may become isolated due to the roads being underwater.
Ice jams were reported in the Wisner, Beemer, Pierce, Niobrara,
and Big Island areas.
Drier air has pushed in with much warmer temperatures in the 60s
working into the southern part of the forecast area. Thunderstorms
have been developing ahead of the surface low as the storm system
continues to move into the midwest. CAPE has increased to 1000
J/kg and bulk shear is 40 to 50kts. We may continue to see some
wind gusts over 40 mph through this evening. We are in the
marginal risk for severe weather. Isolated large hail, damaging
winds, and a small risk for tornadoes continues through the early
evening.
The bulk of the additional rain and rain changing to snow will
occur in northeast Nebraska where a half to one inch of
precipitation is expected. Farther south, melting will continue,
however rainfall amounts would be a trace to a half an inch.
A combination of the rain changing to snow and high winds are
forecast for Thursday. Although snow amounts are not large, one to
four inches, combined with winds gusting to 50 to 60 mph will
produce blowing snow and whiteout conditions at times. For this
area considered a blizzard warning for Knox and Antelope counties
and a winter storm warning for the rest of northeast Nebraska,
however for consistency included a winter storm warning for the
area.
The low pressure system has been record setting across parts of
Colorado and is forecast to deepen to around 980mb over eastern
Nebraska later tonight. As the low pressure system tracks to the
east, northwest winds will be on the increase for Thursday.
Overnight temperatures will be the highs for the day with falling
temperatures Thursday.
A high wind warning is adjacent to the winter storm warning where
accumulating snow is less likely, however expect the wind gusts
from 50 to 60 mph. A wind advisory is likely Thursday night,
however did not extend the headline as timing on the warning may
further be adjusted. A wind advisory is in effect for the rest of
the forecast area from Mid-morning Thursday until Thursday night
with wind gusts to 55 mph.
.LONG TERM...(Friday through Wednesday)
Issued at 415 PM CDT Wed Mar 13 2019
The main significant weather is through Thursday night.
Temperatures closer to normal are forecast Saturday through
Monday. A shortwave will be a chance for rain/snow to the area
Tuesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 610 PM CDT Wed Mar 13 2019
Showers and isolated thunderstorms will occur over the area this
evening. Clouds had scattered out temporarily but we expect MVFR
to IFR conditions to return. Strong winds will also develop with
snow at KOFK late tonight. Strong winds will develop at KLNK and
KOMA later Thursday morning.
&&
.HYDROLOGY...
Issued at 415 PM CDT Wed Mar 13 2019
Numerous flood warnings and flash flood warnings were issued
yesterday and today. Flooding concerns include the Elkhorn,
Platte, Big Blue, Nishnabotna River basins and numerous creeks and
levees. Some rivers will reach moderate to major flood levels. To
keep abreast of the latest river levels and forecasts, refer to
our ahps pages accessed from weather.gov/oax.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through Thursday evening for NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
Wind Advisory from 9 AM Thursday to 1 AM CDT Friday for NEZ015-
034-044-045-051>053-066>068-078-088>093.
High Wind Warning from 9 AM to 8 PM CDT Thursday for NEZ032-033-
042-043-050-065.
Winter Storm Warning from 5 AM Thursday to 1 AM CDT Friday for
NEZ011-012-016>018-030-031.
IA...Flood Watch through Thursday evening for IAZ043-055-056-069-079-
080-090-091.
Wind Advisory from 9 AM Thursday to 1 AM CDT Friday for IAZ043-
055-056-069-079-080-090-091.
&&
SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...Miller
HYDROLOGY...ZapotocnyHazardous weather outlook, Mar 13, 5:00 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 500 PM CDT Wed Mar 13 2019 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-141200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 500 PM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight through Thursday night Numerous headlines remain in place related to the strong area of low pressure over western Kansas that will track into eastern Nebraska and western Iowa tonight and across Iowa Thursday. Isolated large hail, damaging winds, and a possible brief tornado is possible through early evening for parts of southeast Nebraska as temperature have warmed into the 60s and isolated thunderstorms develop in a marginally severe environment. In addition, winds will periodically gust over 40 mph. Numerous flood related headline remain in place due to the ongoing heavy rain and snow melt. Additional rainfall will continue through tonight especially for northeast Nebraska. Amounts will vary from a trace to a half an inch south of the Platte River and a half of an inch to one inch north of the Platte River. Widespread flooding has begun with numerous rivers possibly reaching moderate to major flood levels. Road are closing due to flooding. If traveling be sure to check the latest road reports before heading out. Rain changes to snow in northeast Nebraska before daybreak Thursday, with blowing snow with white out conditions possible as northwest winds increase to 30 to 40 mph and wind gusts 50 to 60 mph. A winter storm warning is in effect for 1 to 4 inches of snow combined with the gusty winds for Knox, Cedar, Antelope, Pierce, Wayne, and Madison counties. A high wind warning is in effect for Colfax, Stanton, cuming, Platte, Butler, and Seward counties Thursday. A wind advisory is in effect for areas south of the high wind area later Thursday morning and Thursday night. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Moderate to major flooding will continue Thursday into Friday. Many of the smaller streams will rise and fall quickly with flooding only lasting a day or two. But some of the larger rivers will experience flooding conditions for several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However spotter are encouraged to report flooding to the National Weather Service. Zapotocny
In the hours before
Local storm report, Mar 13, 4:50 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
450 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD NICKERSON 41.54N 96.47W
03/13/2019 DODGE NE PUBLIC
PARTS OF NICKERSON UNDERWATER DUE TO
OVERFLOW FROM MAPLE CREEK.
&&
SGKLocal storm report, Mar 13, 5:00 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLOOD MISSOURI VALLEY 41.55N 95.88W
03/13/2019 HARRISON IA LAW ENFORCEMENT
LEVEE TOPPED BY FLOODWATERS AT 296TH ST. ON
EAST SIDE OF LEVEE AROUND 2 MILES NE OF
TOWN. ALSO, 2 BREACHES IN LEVEE AROUND
WILLOW CREEK. EVACUATIONS ONGOING.
&&
SGKLocal storm report, Mar 13, 5:03 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
503 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD NICKERSON 41.54N 96.47W
03/13/2019 DODGE NE PUBLIC
PARTS OF NICKERSON UNDERWATER DUE TO
OVERFLOW FROM MAPLE CREEK.
0359 PM HEAVY RAIN CROFTON 42.73N 97.50W
03/13/2019 M2.15 INCH KNOX NE TRAINED SPOTTER
0353 PM FLOOD MISSOURI VALLEY 41.55N 95.88W
03/13/2019 HARRISON IA LAW ENFORCEMENT
LEVEE TOPPED BY FLOODWATERS AT 296TH ST. ON
EAST SIDE OF LEVEE AROUND 2 MILES NE OF
TOWN. ALSO, 2 BREACHES IN LEVEE AROUND
WILLOW CREEK. EVACUATIONS ONGOING.
0250 PM FLOOD 1 SSW WAHOO 41.21N 96.63W
03/13/2019 SAUNDERS NE DEPT OF HIGHWAYS
1ST STREET CLOSED IN BOTH DIRECTIONS BETWEEN
COUNTY ROAD 19 AND US 77 DUE TO FLOODING.
0247 PM FLOOD WOODBINE 41.73N 95.70W
03/13/2019 HARRISON IA DEPT OF HIGHWAYS
HIGHWAY 30 CLOSED IN WOODBINE DUE TO
FLOODING.
0227 PM FLOOD 6 NNE OMAHA 41.34N 95.95W
03/13/2019 DOUGLAS NE PUBLIC
JOHN J. PERSHING DR. IS CLOSED BETWEEN DICK
COLLINS RD. AND PONCA RD. DUE TO STREET
FLOODING.
0209 PM FLOOD WAHOO 41.21N 96.64W
03/13/2019 SAUNDERS NE LAW ENFORCEMENT
HWY 92 CLOSED ALONG THE BYPASS AROUND WAHOO
DUE TO WATER OVER THE HIGHWAY.
0137 PM FLOOD 1 E COUNCIL BLUFFS 41.24N 95.84W
03/13/2019 POTTAWATTAMIE IA PUBLIC
HARRY LANGDON BLVD. CLOSED JUST NORTH OF
I-80 DUE TO A MUDSLIDE.
0133 PM FLOOD 2 WSW BATTLE CREEK 41.99N 97.63W
03/13/2019 MADISON NE PUBLIC
WATER OVER ROAD AT 839TH WEST OF BATTLE
CREEK.
0122 PM FLOOD 3 NNW PLATTSMOUTH 41.05N 95.92W
03/13/2019 CASS NE EMERGENCY MNGR
REPORTS OF PEOPLE IN THE HORSESHOE LAKE
COMMUNITY TRAPPED DUE TO RISING WATER FROM
THE PLATTE RIVER. WATER HAS COVERED THE ONLY
ROAD IN OR OUT OF THE AREA.
0119 PM FLASH FLOOD 1 SE CEDAR RAPIDS 41.55N 98.14W
03/13/2019 BOONE NE EMERGENCY MNGR
EVACUATION OF THE TOWN OF CEDAR RAPIDS DUE
TO FLASH FLOODING.
0117 PM FLOOD CEDAR RAPIDS 41.56N 98.15W
03/13/2019 BOONE NE EMERGENCY MNGR
TOWN OF CEDAR RAPIDS BEING EVACUATED DUE TO
FLOODING OF CEDAR CREEK.
1249 PM FLOOD UTE 42.05N 95.71W
03/13/2019 MONONA IA DEPT OF HIGHWAYS
IA 141 CLOSED IN BOTH DIRECTIONS COUNTY ROAD
L32 (1 MILE WEST OF THE UTE AREA) AND COUNTY
ROAD L61 (NEAR UTE).
1247 PM FLOOD 1 SSE INGLEWOOD 41.41N 96.50W
03/13/2019 DODGE NE TRAINED SPOTTER
PLATTE RIVER HAS BEGUN TO RISE OUT OF ITS
BANKS AT HIGHWAY 77.
1241 PM FLOOD 3 SSE MCCLELLAND 41.29N 95.66W
03/13/2019 POTTAWATTAMIE IA DEPT OF HIGHWAYS
EAST AND WEST BOUND SH6 IS CLOSED. KEG &
LITTLE KEG CREEK OUT OF BANKS.
1226 PM HEAVY RAIN 5 NNW CROFTON 42.80N 97.55W
03/13/2019 M1.78 INCH KNOX NE TRAINED SPOTTER
1222 PM FLOOD 6 N ARLINGTON 41.54N 96.34W
03/13/2019 WASHINGTON NE DEPT OF HIGHWAYS
HIGHWAY 91 CLOSED IN BOTH DIRECTIONS BETWEEN
BLAIR AND NICKERSON DUE TO FLOODING.
1220 PM FLOOD CRAIG 41.79N 96.37W
03/13/2019 BURT NE CO-OP OBSERVER
PARK IN CRAIG IS COMPLETELY UNDER WATER.
1215 PM HEAVY RAIN 2 SE ROYAL 42.32N 98.09W
03/13/2019 M1.29 INCH ANTELOPE NE CO-OP OBSERVER
1153 AM FLOOD 8 NW FAIRBURY 40.21N 97.29W
03/13/2019 JEFFERSON NE EMERGENCY MNGR
LITTLE BLUE RIVER OUT OF BANKS IN MANY
LOCATIONS AND INUNDATING COUNTY ROADS,
SOUTHERN JEFFERSON CO.
1153 AM FLOOD 2 ENE SWANTON 40.39N 97.05W
03/13/2019 SALINE NE EMERGENCY MNGR
SWAN CREEK OUT OF BANKS AND INUNDATING
NUMEROUS COUNTY ROADS ACROSS SOUTHERN SALINE
COUNTY.
1147 AM FLOOD ELGIN 41.99N 98.08W
03/13/2019 ANTELOPE NE PUBLIC
ROADS IN ELGIN FLOODED UP TO A FOOT OR SO,
BUT STILL PASSABLE TO TRAFFIC. REPORTED VIA
SOCIAL MEDIA.
1124 AM FLOOD HOWELLS 41.73N 97.00W
03/13/2019 COLFAX NE CO-OP OBSERVER
MAPLE CREEK IS OUT OF ITS BANKS AND REPORTS
OF LOWLAND FLOODING IN THE TOWN OF HOWELLS.
1109 AM FLOOD 2 NE AVOCA 41.50N 95.32W
03/13/2019 POTTAWATTAMIE IA PUBLIC
FACEBOOK REPORT OF THE NISHNABOTNA OUT OF
ITS BANKS AND ON I80.
1045 AM FLOOD 1 ENE NICKERSON 41.54N 96.45W
03/13/2019 DODGE NE PUBLIC
MAPLE CREEK. WATER ENCROACHING BRIDGE
GUARDS.
1042 AM FLOOD 1 N NICKERSON 41.55N 96.47W
03/13/2019 DODGE NE PUBLIC
WATER FROM MAPLE CREEK BEGINNING TO CROSS
BRIDGE AT NICKERSON RD.
1036 AM FLOOD 7 E WAYNE 42.24N 96.88W
03/13/2019 WAYNE NE EMERGENCY MNGR
COUNTY ROADS DEPARTMENT REPORTS MULTIPLE
COUNTY ROADS UNDERWATER IN NORTHWEST WAYNE
COUNTY. THEY ARE BEGINNING TO BARRICADE
ROADS.
1027 AM FLOOD 2 N NORFOLK 42.07N 97.42W
03/13/2019 MADISON NE TRAINED SPOTTER
MINOR FLOODING OBSERVED NORTH FORK OF THE
ELKHORN RIVER IS NOW OUT OF ITS BANKS.
1017 AM FLOOD 7 W CROFTON 42.73N 97.64W
03/13/2019 KNOX NE DEPT OF HIGHWAYS
HIGHWAY 12 CLOSED BETWEEN 537TH AND 539TH
DUE TO FLOODING.
1015 AM FLOOD 2 S SCHUYLER 41.42N 97.06W
03/13/2019 COLFAX NE PUBLIC
HIGHWAY 15 CLOSED BETWEEN 44TH AND HIGGINS
DRIVE DUE TO FLOODING.
0959 AM FLOOD 4 NNW PRIMROSE 41.68N 98.26W
03/13/2019 BOONE NE DEPT OF HIGHWAYS
HIGHWAY 91 CLOSED BETWEEN 281 AND 52 DUE TO
FLOODING.
0940 AM FLOOD 3 ENE BELDEN 42.42N 97.15W
03/13/2019 CEDAR NE DEPT OF HIGHWAYS
HIGHWAY 20 CLOSED BETWEEN 565TH AVE AND NE
57 DUE TO FLOODING.
0937 AM FLOOD PENDER 42.11N 96.71W
03/13/2019 THURSTON NE DEPT OF HIGHWAYS
HIGHWAY 9 CLOSED DUE TO FLOODING.
0849 AM FLOOD 3 W NORTH BEND 41.46N 96.84W
03/13/2019 DODGE NE EMERGENCY MNGR
WATER ON ROADWAY ON HIGHWAY 30 WEST OF NORTH
BEND.
0847 AM FLOOD 4 NW SCRIBNER 41.70N 96.71W
03/13/2019 DODGE NE EMERGENCY MNGR
WATER COVERING LANE OF HIGHWAY AT HIGHWAY
275 AND HIGHWAY 91.
0842 AM FLOOD 3 NNW HOOPER 41.65N 96.58W
03/13/2019 DODGE NE EMERGENCY MNGR
WATER ON ROADWAYS AT COUNTY ROAD G AND
COUNTY ROAD 18 NEAR HOOPER, NE.
0741 AM HEAVY RAIN HOOPER 41.61N 96.55W
03/13/2019 M1.19 INCH DODGE NE AMATEUR RADIO
0621 AM FLOOD OSMOND 42.36N 97.59W
03/13/2019 PIERCE NE DEPT OF HIGHWAYS
WATER ON HIGHWAY 20.
&&Local storm report, Mar 13, 10:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1036 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FLASH FLOOD HADAR 42.11N 97.45W
03/13/2019 PIERCE NE FIRE DEPT/RESCUE
WATER STARTING TO COVER ROADS.
0843 PM FLOOD LAUREL 42.43N 97.09W
03/13/2019 CEDAR NE EMERGENCY MNGR
LOGAN CREEK OUT OF ITS BANKS.
&&Local storm report, Mar 13, 10:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1040 PM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 2 E WAYNE 42.24N 96.98W
03/13/2019 WAYNE NE COUNTY OFFICIAL
WAYNE AIRPORT IS UNDER WATER.
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:22 PM CDT | Flash Flood Warning | OAX | Colfax, Dodge | 3 hr |
| Mar 13, 9:15 PM CDT | River Flood Warning | OAX | Antelope | 3 days |
| Mar 13, 9:24 PM CDT | Flash Flood Warning | OAX | Antelope, Boone, Cedar, Colfax, Cuming, Knox and 6 more | 12 hr |
| Mar 14, 3:40 AM CDT | Winter Weather Advisory | OAX | Antelope, Boone, Cedar, Colfax, Cuming, Knox and 6 more | 14 hr |
| Mar 14, 10:54 AM CDT | Flash Flood Warning | OAX | Butler, Colfax, Dodge, Douglas, Sarpy, Saunders | 5 hr |
| Mar 14, 6:24 PM CDT | Flash Flood Warning | OAX | Boone | 12 hr |
| Mar 14, 6:53 PM CDT | Flash Flood Warning | OAX | Dodge, Saunders | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.